# SDR 9513629161

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8905E
- Make and model: Doug DC-9-14
- Aircraft serial: 45746
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED, RECYCLED GEAR WITH SAME RESULTS.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND FLIGHT RETURNED TO ATL, LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN INBOARD GEAR DOOR, RIGGED AND CYCLED DOORS SEVERAL TIMES.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
